# SDR COMA0160626

- Difficulty date: August 20, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,636 hours, 17,968 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 6224404001
- Part serial: 444
- Condition: Faulty
- Location: Belly
- Part time: 690 hours, 713 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5800. DESTINATION CVG, DURING CRUISE FLIGHT THE AUTO PILOT FAILED @ FL28. EXCESSIVE INPUT FORCE WAS REQUIRED FOR AILERON CONTROL, FLIGHT WAS DIVERTED TO IAD AND LANDED SAFELY.REPLACED THE PRIMARY AILERON SERVO (SVO-85A).
